<  Back to the Polytechnique Montréal portal

A hybrid Monte Carlo local branching algorithm for the single vehicle routing problem with stochastic demands

Walter Rei, Michel Gendreau and Patrick Soriano

Article (2010)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/17714/
Journal Title: Transportation Science (vol. 44, no. 1)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/trsc.1090.0295
Official URL: https://doi.org/10.1287/trsc.1090.0295
Date Deposited: 18 Apr 2023 15:14
Last Modified: 18 Apr 2023 15:14
Cite in APA 7: Rei, W., Gendreau, M., & Soriano, P. (2010). A hybrid Monte Carlo local branching algorithm for the single vehicle routing problem with stochastic demands. Transportation Science, 44(1), 136-146. https://doi.org/10.1287/trsc.1090.0295

Statistics

Dimensions

Repository Staff Only

View Item View Item